BIROn - Birkbeck Institutional Research Online

Constructions for retransmission permutation arrays

Dinitz, J.H. and Paterson, Maura B. and Stinson, D.R. and Wei, R. (2012) Constructions for retransmission permutation arrays. Designs, Codes and Cryptography 65 (3), pp. 325-351. ISSN 0925-1022.

[img] Text
remap.pdf - Submitted Version
Restricted to Repository staff only

Download (251Kb)
Official URL: http://dx.doi.org/10.1007/s10623-012-9684-4

Abstract

Li et al. (Retransmission ≠ repeat: simple retransmission permutation can resolve overlapping channel collisions, 2009) introduced a technique for resolving overlapping channel transmissions that used an interesting new type of combinatorial structure. In connection with this problem, they provided an example of a 4 × 4 array having certain desirable properties. We define a class of combinatorial structures, which we term retrans mission permutation arrays, that generalise the example that Li et al. provided. We show that these arrays exist for all possible orders. We also define some extensions having additional properties, for which we provide some partial results.

Item Type: Article
School or Research Centre: Birkbeck Schools and Research Centres > School of Business, Economics & Informatics > Economics, Mathematics and Statistics
Depositing User: Dr Maura B. Paterson
Date Deposited: 29 Nov 2012 11:39
Last Modified: 17 Apr 2013 12:33
URI: http://eprints.bbk.ac.uk/id/eprint/5364

Archive Staff Only (login required)

Edit/View Item Edit/View Item